MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM

MEDLINE INDUSTRIES LP; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM
Catalog Number DYNJAETC75
Medical Device Problem Code Poor Visibility (4072)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer contact that "et tube is not showing up on x-rays".No additional information was available.A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Et tube is not showing up on x-rays.

Common Device Name
TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18395451
Report Number1417592-2023-00522
Device Sequence Number20969685
Product Code BTR
UDI-Device Identifier10888277689572
UDI-Public10888277689572
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJAETC75
Device Lot Number59223061426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown